| Model Number |
495ND |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Burn(s) (1757)
| Date of Event |
07/13/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The previous reportability decision for this event was reversed based on a retrospective review.In a further complaint it was reported, that the light cable fell off scope and burned patient.Further it was reported that the light cable 495nd burned the hand of the doctor when he touched the cord after it was plugged in.The event is filed under internal karl storz complaint id: (b)(4).Please reference complaints (b)(4).
Event or Problem Description
It was reported that during a procedure a light cable fell off scope and burned patient.